# SDR USAA950431

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fs 17065
- Part time: 19,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED SIP VISIT, FOUND 1.5 INCH CRACK IN REAR PRESSURE BULKHEAD STATION 17065 HORIZONTAL BEAM NR 3 AT BL 425 RT HIGH FREQUENCY EDDY CURRENT INSPECTION SIP REF 53-10-03.  STOP DRILLED CRACK AND INSTALLED ANGLE AND DOUBLER REPAIR PER USAIR EA 30104.
